# SDR UIEA2021111002385

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS R ENG FIRE LOOP 1( PERFORMED OPS CHECK PER AMM 26-11-01, OPS CHECK GOOD.
